Alert archive / Louisiana / Freeze Warnings in 2016
Freeze Warning 4, NWS New Orleans, LA
NWS New Orleans, LA issued this freeze warning at Nov 20, 2016, 10:33 AM CST for 8 parishes in Louisiana; 5 counties in Mississippi. It took effect at Nov 21, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2016, 10:33 AM CST (16:33 UTC)
- In effect from
- Nov 21, 2016, 12:00 AM CST
- Expired
- Nov 21, 2016, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS New Orleans, LA
Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2655 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471 WWUS74 KLIX 201633 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1033 AM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY MORNING... .COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH AND NORTHWEST OF LAKE PONTCHARTRAIN. LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 210045- /O.UPG.KLIX.FZ.A.0002.161121T0600Z-161121T1400Z/ /O.NEW.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 1033 AM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...28 TO 32 DEGREES. * DURATION...4 TO 6 HOURS. * IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
429 WWUS74 KLIX 202108 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 308 PM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY MORNING... .COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH AND NORTHWEST OF LAKE PONTCHARTRAIN. LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 211400- /O.CON.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 308 PM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TEMPERATURE...28 TO 32 DEGREES. * DURATION...4 TO 6 HOURS. * IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
537 WWUS74 KLIX 210254 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 854 PM CST SUN NOV 20 2016 ...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY MORNING... .COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH AND NORTHWEST OF LAKE PONTCHARTRAIN. LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 211100- /O.CON.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 854 PM CST SUN NOV 20 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY... * TEMPERATURE...28 TO 32 DEGREES. * DURATION...4 TO 6 HOURS. * IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
525 WWUS74 KLIX 210923 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 323 AM CST MON NOV 21 2016 ...FREEZE WARNING IN EFFECT THROUGH THIS MORNING... .CLEAR COLD AIR AND VERY LIGHT WINDS ARE ALLOWING TEMPERATURES TO FALL BELOW FREEZING IN MANY LOCATIONS WELL AWAY FROM MARINE INFLUENCES. THE AIRMASS IS EXPECTED TO MODERATE TODAY WITH A WARMING TREND ONSETTING AFTER SUNRISE THIS MORNING. LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 211400- /O.CON.KLIX.FZ.W.0004.000000T0000Z-161121T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 323 AM CST MON NOV 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...28 TO 32 DEGREES. * DURATION...NOW THROUGH AROUND 8 AM CST. * IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 24/RR
687 WWUS74 KLIX 211404 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 804 AM CST MON NOV 21 2016 ...FREEZE WARNING HAS EXPIRED... .TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082- 211515- /O.EXP.KLIX.FZ.W.0004.000000T0000Z-161121T1400Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON- ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON- NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE- WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON- INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA... SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON... FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER... BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE... COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE... DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND... WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE... DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER... SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN... CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND... DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS... MOSS POINT...GAUTIER...ST. MARTIN 804 AM CST MON NOV 21 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this freeze warning went out at Nov 20, 9:03 AM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Nov 20, 9:03 AM CST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
903 AM CST Sun Nov 20 2016
.MARINE...
The forecast grids and products have been update to extend the
small craft advisory for most of the coastal waters until noon
today. 11
&&
.PREV DISCUSSION... /issued 723 AM CST Sun Nov 20 2016/
..SOUNDING DISCUSSION...
The sounding is dry, stable and cold at the sfc this morning.
Expect a cloud free sky today with PW at the record low for this
time of year at 0.17 inches. This will allow for even more
effective radiational cooling tonight as winds decrease. There is
a strong and broad elevated inversion centered at 825 mb. Winds
are 30 kts at just 700 feet and from the northeast to 880 mb then
switch northwest through the rest of the profile.
Krautmann
PREV DISCUSSION... /issued 318 AM CST Sun Nov 20 2016/
SHORT TERM...
The coldest airmass of the Fall season will remain over the area
today resulting in below normal temperatures through tonight.
Highs will generally run around 10 degrees below average in the
lower 60s, and lows will easily drop below freezing for areas
north of Lake Pontchartrain and along the Mississippi Coast. The
heart of the cold pool should begin to shift away from the region
on Monday, but temperatures will still run around 5 degrees below
normal tomorrow afternoon. Outside of the below normal
temperatures, strong subsidence will be in place resulting in
clear skies and low humidities through tomorrow.
By Tuesday, the ridge axis should shift to the east of the region
allowing for deep layer southerly flow to take hold. This
southerly flow off the Gulf of Mexico should intensify through the
day as a strong shortwave trough begins to deepen over the Plains
states. With warmer and more moist Gulf air feeding into the area,
temperatures should be a good 10 degrees warmer Monday night, and
5 degrees warmer Tuesday afternoon resulting in near normal
readings in the lower to middle 70s.
Moisture will continue to feed into the region Tuesday night, and
increasing positive vorticity advection and overall lift across
the Gulf South should promote the development of clouds and even a
few showers over the northwestern third of the CWA by daybreak. Of
course, the deepening trough over the Plains will also allow for
strong frontogenesis over the southern Plains resulting the
formation of a strong cold front. This front will be found over
western Louisiana by Wednesday morning, and is expected to quickly
race eastward across the forecast area Wednesday afternoon and
evening. Moisture will continue to deepen over the area, and
expect to see a mid-level temperature inversion and cap erode by
Wednesday afternoon. Overall instability values will remain
marginal, but enough CAPE should be in place to allow for isolated
thunderstorms. Have kept in chance POP of 30 to 40 percent for
Wednesday. Temperatures will be near normal in the middle 70s
Wednesday afternoon, but the surge of moisture Tuesday night will
push overnight lows into the 50s and lower 60s which is well above
normal.
LONG TERM...
Heading into the Thanksgiving weekend, weak ridging will spread
over the Gulf South for Thursday and Friday. Partly cloudy skies
and near normal temperatures are expected both days. Overall, a
very pleasant Thanksgiving Day is currently expected. The upper
level pattern will turn more zonal for Saturday and Sunday, and
weak shortwave trough moving through the Midwest could drive
another frontal boundary through the area Saturday into Saturday
night. The GFS is more aggressive with this front compared to the
ECMWF, and have opted to go with a blend of the solutions given
the long range nature of the forecast. Both solutions suggest a
frontal passage, but the ECMWF has a much weaker shortwave feature
sliding through the upper levels. This would support a lower
probability of precipitation compared to the wetter GFS solution.
At this time, have went with POP of 20 to 30 percent for Saturday
night. The zonal flow pattern will keep any surges of colder air
from intruding, and expect to see near normal temperatures through
the upcoming weekend.
AVIATION...
VFR CAVU conditions expected all terminals. Gusty winds at KNEW and
KMSY should become less gusty and settle to lighter levels after
15Z. 24/RR
MARINE...
Cold air advection induced gustiness will likely continue through
this morning until daytime heating diminishes the affect this
afternoon and advection process terminates. Considerably lower winds
and seas are expected monday and tuesday before onshore flow
increases in intensity ahead of next cold front tuesday night into
wednesday. There may be a consideration for sea fog formation or at
least a low marine layer deck tuesday evening as warmer air begins
to move over newly cooled waters. Initial wind shift with frontal
passage Wednesday night should be of lesser intensity than current
system. 24/RR
DECISION SUPPORT...
DSS code: Blue
Deployed: None.
Activation: None.
Activities: Drought Monitoring, Enhanced Fire Danger Risk Saturday,
Small Craft Advisory through this morning, Freeze Watch late tonight
and Monday morning for S MS and parts of SE LA.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 63 30 68 36 / 0 0 0 0
BTR 63 31 68 41 / 0 0 0 0
ASD 63 30 66 39 / 0 0 0 0
MSY 61 41 68 49 / 0 0 0 0
GPT 63 32 67 40 / 0 0 0 0
PQL 63 28 67 37 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Watch from late tonight through Monday morning for
LAZ034>037-039-040-047-048-050-071-072.
GM...Small Craft Advisory until noon CST today for GMZ532-534-536-538-
550-552-555-557-570-572-575-577.
MS...Freeze Watch from late tonight through Monday morning for
MSZ068>071-077-080>082.
GM...Small Craft Advisory until noon CST today for GMZ534-536-538-550-
552-555-557-570-572-575-577.
&&Hazardous weather outlook, Nov 20, 3:17 AM CST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 317 AM CST SUN NOV 20 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-202130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 317 AM CST SUN NOV 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS AND TIDAL LAKES THIS MORNING. CONDITIONS ARE EXPECTED TO IMPROVE BY LATE MORNING INTO THE AFTERNOON. A FREEZE WATCH IS IN EFFECT FOR THE FIRST SIGNIFICANT FREEZE OF THE SEASON POSSIBLE TONIGHT INTO MONDAY MORNING. THIS MAY BE UPGRADED TO A FREEZE WARNING LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED NON-SEVERE THUNDERSTORMS ARE EXPECTED AHEAD OF THE NEXT COLD FRONT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 24/RR
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 9:12 PM CST | Small Craft Advisory | LIX | 9 hr |
Nearby
Freeze Warnings in Louisiana, 2016Freeze Warnings in Mississippi, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.